Remote Access Proceedings of the American Mathematical Society Series B
Gold Open Access

Proceedings of the American Mathematical Society Series B

ISSN 2330-1511

Contents of Volume 9

All articles in this issue are openly accessible.

Integrable nonlocal nonlinear Schrödinger equations associated with $\operatorname {so}(3,\mathbb {R})$
Wen-Xiu Ma.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 1-11
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Tensor quasi-random groups
Mark Sellke.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 12-21
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Nested cycles with no geometric crossings
Irene Gil Fernández, Jaehoon Kim, Younjin Kim and Hong Liu.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 22-32
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Graphical Ekeland’s principle for equilibrium problems
Monther Rashed Alfuraidan and Mohamed Amine Khamsi.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 33-40
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Analytic continuation of generalized trigonometric functions
Pisheng Ding.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 41-49
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Quantum trees which maximize higher eigenvalues are unbalanced
Jonathan Rohleder.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 50-59
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
On the essential norms of singular integral operators with constant coefficients and of the backward shift
Oleksiy Karlovych and Eugene Shargorodsky.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 60-70
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Universal autohomeomorphisms of $\mathbb {N}^*$
Klaas Pieter Hart and Jan van Mill.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 71-74
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Coherence of absolute integral closures
Shravan Patankar.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 75-89
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Conformal images of Carleson curves
Christopher J. Bishop.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 90-94
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Cousin’s lemma in second-order arithmetic
Jordan Mitchell Barrett, Rodney G. Downey and Noam Greenberg.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 111-124
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A problem on distance matrices of subsets of the Hamming cube
Ian Doust and Reinhard Wolf.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 125-134
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Higher connectivity of the Morse complex
Nicholas A. Scoville and Matthew C. B. Zaremsky.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 135-149
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A Radon-Nikodym theorem for nonlinear functionals on Banach lattices
William Feldman.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 150-158
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Segre-degenerate points form a semianalytic set
Jiří Lebl.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 159-173
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
A quadruple integral involving the product of generalized parabolic cylinder functions $D_{v}(\beta x)D_{u}(\alpha z)$: Derivation and evaluation
Robert Reynolds and Allan Stauffer.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 174-179
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Detecting motivic equivalences with motivic homology
David Hemminger.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 180-185
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
The fundamental solution to $\Box _b$ on quadric manifolds – Part 1. General formulas
Albert Boggess and Andrew Raich.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 186-203
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
The inductive McKay–Navarro conditions for the prime 2 and some groups of Lie type
L. Ruhstorfer and A. A. Schaeffer Fry.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 204-220
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
The two-sided Pompeiu problem for discrete groups
Peter A. Linnell and Michael J. Puls.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 221-229
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Automorphisms of the loop and arc graph of an infinite-type surface
Anschel Schaffer-Cohen.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 230-240
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
The stability threshold and Diophantine approximation
Yan He and Min Ru.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 241-253
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Nonexistence and parameter range estimates for convolution differential equations
Christopher S. Goodrich.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 254-265
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
Vanishing cycle control by the lowest degree stalk cohomology
David B. Massey.
Proc. Amer. Math. Soc. Ser. B 9 (2022), 266-271
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New